# SDR QXEA200700395

- Difficulty date: March 19, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 21,543 hours, 31,112 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2017, BURNING RUBBER ODOR FROM MAPCO, GALLEY EQUIPMENT INOP.  MAINTENANCE PLACED MAPCO ON MEL.
